RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 3, paper published in the English version journal (Mi mz11253)  

This article is cited in 4 scientific papers (total in 4 papers)

Papers published in the English version of the journal

Sublinear Operators with Rough Kernel Generated by Calderón–Zygmund Operators and Their Commutators on Generalized Morrey Spaces

F. Gürbüz

Department of Mathematics, Ankara University, Ankara, Turkey

Abstract: The aim of this paper is to establish the boundedness of certain sublinear operators with rough kernel generated by Calderón–Zygmund operators and their commutators on generalized Morrey spaces under generic size conditions which are satisfied by most of the operators in harmonic analysis. The Marcinkiewicz operator which satisfies the conditions of these theorems can be considered as an example.

Keywords: sublinear operator, Calderón–Zygmund operator, rough kernel, generalized Morrey space, commutator, $\operatorname{BMO}$.


English version:
Mathematical Notes, 2017, 101:3, 429–442

Bibliographic databases:

Received: 06.06.2016

Citation: F. Gürbüz, “Sublinear Operators with Rough Kernel Generated by Calderón–Zygmund Operators and Their Commutators on Generalized Morrey Spaces”, Math. Notes, 101:3 (2017), 429–442

Citation in format AMSBIB
\Bibitem{Gur17}
\by F.~G\"urb\"uz
\paper Sublinear Operators with Rough Kernel Generated by Calderón–Zygmund Operators and Their Commutators on Generalized Morrey Spaces
\jour Math. Notes
\yr 2017
\vol 101
\issue 3
\pages 429--442
\mathnet{http://mi.mathnet.ru/mz11253}
\crossref{https://doi.org/10.1134/S0001434617030051}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3646049}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401454600005}
\elib{http://elibrary.ru/item.asp?id=29705166}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018842609}


Linking options:
  • http://mi.mathnet.ru/eng/mz11253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Gürbüz, “On the behaviors of sublinear operators with rough kernel generated by Calderon-Zygmund operators both on weighted Morrey and generalized weighted Morrey spaces”, Int. J. Appl. Math. Stat., 57:2 (2018), 33–42  isi
    2. F. Gürbüz, “On the behaviors of a class of singular type rough higher order commutators on generalized weighted Morrey spaces”, TWMS J. Appl. Eng. Math., 8:1A (2018), 208–219  zmath  isi
    3. F. Gürbüz, “Marcinkiewicz integrals with rough kernel associated with Schrödinger operators and commutators on generalized vanishing local Morrey spaces”, Tbil. Math. J., 11:3 (2018), 133–156  crossref  isi
    4. Gurbuz F., “Multilinear Bmo Estimates For the Commutators of Multilinear Fractional Maximal and Integral Operators on the Product Generalized Morrey Spaces”, Int. J. Anal. Appl., 17:4 (2019), 596–619  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:133

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020